International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 4, Part B

Successive sampling from a changing population proportion over two successive occasions


Author(s): Dr. Dalia Kamal Fathi Alnagar and Dr. Arbab Ismail Babbiker Faris

Abstract: An efficient estimators procedure to estimate the current population proportion over two occasions successive sampling has been developed.
Suggested estimators have been studied and their respective optimum allocation of the second sample are discussed. The behavior of the optimum subsampling proportions and the gain in precision were tested empirically using different values of the design parameters, namely the correlation and the subgroup weights.


Pages: 172-183 | Views: 330 | Downloads: 17

Download Full Article: Click Here
How to cite this article:
Dr. Dalia Kamal Fathi Alnagar and Dr. Arbab Ismail Babbiker Faris. Successive sampling from a changing population proportion over two successive occasions. International Journal of Statistics and Applied Mathematics. 2018; 3(4): 172-183.
Call for book chapter
International Journal of Statistics and Applied Mathematics